# SDR DALA2023010500082

- Difficulty date: January 3, 2023
- Submitted: January 5, 2023
- Operation: Air carrier
- Aircraft: N307DX
- Make and model: Airbus A321-213
- Aircraft serial: 7214
- Aircraft time: 15,979 hours, 7,994 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD LH STORAGE EMERGENCY LIGHT INOP.   REMOVED AND REPLACED EMERGENCY LIGHTS IAW AMM 33-51 P/N=BR9471- 11 AND P/N=BR9471-4. NO FIX. PER AWM 25-31-21 FOUND PIN SWAPPED IN BOTH EQNVR1 PINS 1 & 2 AND EQNVR2 PINS 1 & 2. REPINNED BOTH CONNECTORS TO CORRECT POSITIONS IAW AWM 25-31-21. OPS CHECK GOOD.
